# SDR WRLA2009121

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION IN TPE FOUND MAIN DECK SEAT TRACK CRACK ON STA 1832 AND X=8.5.  CUT OUT SEAT TRACK FROM Y= 1731 TO 1832 AT X= 8.5 AND REPAIRED SEAT TRACK IAW SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
